# SDR DALA2019021500973

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0945281) DURING INSPECTION FOUND CRACK WEB BTW STA312 TO STA328 AND RBL 31 AT FWD GALLEY AREA. REPLACED WEB BTW STA 312 TO STA 328 AND RBL 31 AT FWD GALLEY AREA ASPER B737-800 SRM 51-10-02 STEP 9 AND DRAWING #141A5400.
